Finite difference approximations for partial differential equations with rapidly oscillating coefficients
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 6, p. 693-710
@article{M2AN_1991__25_6_693_0,
     author = {Avellaneda, M. and Hou, Th. Y. and Papanicolaou, G. C.},
     title = {Finite difference approximations for partial differential equations with rapidly oscillating coefficients},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {6},
     year = {1991},
     pages = {693-710},
     zbl = {0755.65088},
     mrnumber = {1135990},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_6_693_0}
}
Avellaneda, M.; Hou, Th. Y.; Papanicolaou, G. C. Finite difference approximations for partial differential equations with rapidly oscillating coefficients. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 6, pp. 693-710. http://www.numdam.org/item/M2AN_1991__25_6_693_0/

[1] E. Degiorgi and S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellitici del secundo ordine, Boll. I.M.I., 8, 391-411, 1973. | MR 348255 | Zbl 0274.35002

[2] I. Babuska, Solution of interface problems by homogenization I, II, III, SIAM J. Math. Analysis, 7, 603-345, 635-645, and 8, 923-937, 1976. | MR 509273 | Zbl 0343.35023

[3] L. Tartar, Cours Peccot, Paris 1977.

[4] A. Bensoussan, J. L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[5] E. Sanchez-Palencia, Nonhomogeneous Media and Vibration Theory, Springer, 1980. | MR 578345 | Zbl 0432.70002

[6] G. Papanicolaou and S.R.S. Varadhan, Boundary value problems with rapidly oscillating random coefficients, at Proceedings of Conference on Random Fields, Esztergom, Hungary, 1979, published in Séria Colloquia Mathematica Societatis Janos Bolyai, 27, 835-873, North Holland, 1981. | MR 712714 | Zbl 0499.60059

[7] V. V. Zhikov, S. M. Kozlov, O. Oleinik and Kha T'En Ngoan, AVERAGING and G-convergence of differential operators, Uspekhi Mat. Nauk. 34, 65-133, 1979. | MR 562800 | Zbl 0421.35076

[8] N. Bahvalov and G. Panachenko, Average of processes in periodic media, Nauka, Moscow, 1984. | Zbl 0607.73009

[9] S. Kozlov, The method of averaging and walks in inhomogeneous environments, Uspekhi Mat. Nauk 40, 61-120, 1985. | MR 786087 | Zbl 0592.60054

[10] G. Papanicolaou, Macroscopic properties of composites, bubbly fluids, suspensions and related problems, in Les méthodes de Fhomogénéization : Théorie et applications en physique, CEA-EDF-INRIA séries 57, 229-318, Eyrolles, Paris, 1985. | MR 844872

[11] J. L. Lions, Remarques sur les problèmes d'homogénéization dans les milieux à structure périodique et sur quelques problèmes raides, in Les méthodes de l'homogénéization : Théorie et applications en physique, CEA-EDF-INRIA séries 57, 129-228, Eyrolles, Paris, 1985. | MR 844871

[12] F. Murat and L. Tartar, Calcul des variations et homogénéization, in Les méthodes de l'homogénéization : Théorie et applications en physique, CEA-EDF-INRIA séries 57, 319-370, Eyrolles, Paris, 1985. | MR 844873

[13] B. Engquist, Computation of oscillatory solutions to hyperbolic differential equations, to appear. Also in Lecture Notes in Math. 1270, 10-22, Springer, 1987. | MR 910101 | Zbl 0626.65085

[14] B. Engquist and T. Hou, Particle method approximation of oscillatory solutions to hyperbolic differential equations, SIAM J. Numer. Anal. 26, 289-319, 1989. | MR 987391 | Zbl 0675.65093

[15] B. Engquist and T. Hou, Computation of oscillatory solutions to hyperbolic differential equations using particle methods, Lecture Notes in Math., 1360, 68-82, 1988. | MR 979562 | Zbl 0653.76049

[16] L. Tartar, Solutions oscillantes des équations de Carleman, Séminaire Goulaouic-Meyer-Schwartz, 1981. | Numdam | MR 657995 | Zbl 0481.35010

[17] D. Mclaughlin, G. Papanicolaou andL. Tartar, Weak limits of semilinear hyperbolic equations with oscillating data, Springer Lecture Notes in Phys., 230, 277-289, 1985. | Zbl 0588.76137

[18] R. Kuhnemann, The diffusion limit for reversible jump processes on Zd with ergodic random bond conductivities, Comm. Math. Phys., 90, 27-68, 1983. | MR 714611 | Zbl 0523.60097

[19] R. Figari, E. Orlandi and G. Papanicolaou, Diffusive behavior of a random walk in a random medium, in « Stochastic Analysis » by K. Ito, 105-120, North Holland, 1984. | MR 780754 | Zbl 0549.60075

[20] V. Arnold and A. Avez, Ergodic Problems of Classical Mechanics, Benjamin, New York, 1968. | MR 232910 | Zbl 0715.70004

[21] K. Golden and G. Papanicolaou, Bounds for effective parameters of heterogeneous media by analytic continuation, Comm. Math. Phys., 90, 473-491, 1983. | MR 719428